一维非定常对流扩散反应方程的高精度紧致差分格式

  • 杨晓佳 ,
  • 田芳
展开
杨晓佳(1988—),女,宁夏吴忠人,宁夏大学在读硕士研究生, E-mail:yang_xiaoj@sina.com

收稿日期: 2016-03-28

  网络出版日期: 2017-01-25

基金资助

国家自然科学基金资助项目(11361045;11161036);宁夏大学自然科学基金项目资助(ZR15014);宁夏大学研究生创新项目(GIP201620)

High order compact difference scheme for the one-dimensional unsteady convection diffusion reaction equation

  • YANG Xiaojia ,
  • TIAN Fang
Expand
  • School of Mathematics and Statistis Science, Ningxia University, Yinchuan 750021, China

Received date: 2016-03-28

  Online published: 2017-01-25

摘要

针对一维非定常对流扩散反应方程,首先推导了一种新的2层高精度紧致差分隐格式,其截断误差为O(τ2+τh2+h4),即当τ=O(h2)时,格式空间具有四阶精度;然后采用Fourier分析方法分析了格式的稳定性;最后通过数值算例验证了本文格式的精确性和可靠性.

本文引用格式

杨晓佳 , 田芳 . 一维非定常对流扩散反应方程的高精度紧致差分格式[J]. 河北大学学报(自然科学版), 2017 , 37(1) : 5 -12 . DOI: 10.3969/j.issn.1000-1565.2017.01.002

Abstract

A two-level high order compact finite difference implicit scheme is proposed to solve the one-dimensional unsteady convection diffusion reaction equation.The local truncation error of the scheme is O(τ2+τh2+h4),i.e.the scheme is the fourth order accuracy for space when τ=O(h2).Then,Fourier analysis method is used to prove the stability of the scheme.Finally,numerical experiments are conducted to verify the accuracy and the reliability of the present scheme.

参考文献

[1] 葛永斌,田振夫,吴文权.含源项非定常对流扩散方程的高精度紧致隐式差分方法[J].A辑,水动力研究与进展,2006,21(5):619-625. GE Y B,TIAN Z F,WU W Q.A high-order compact implic it difference method for the unsteady convection-diffusion equation with source term[J].Journal of Hydrodynamics,2006,21(5):619-625.DOI:10.3969/j.issn.1000-4874.2006.05.010.
[2] DING H,ZHANG Y.A new difference scheme with high accuracy and absolute stability for solving convection-diffusion equatons[J].Comput Appl Math,2009,230:600-606.DOI.org/10.1016/j.cam.2008.12.015.
[3] TIAN Z F,YU P X.A high-order exponential scheme for solving 1D unsteady convection-diffusion Equations[J].J Comput Appl Math,2011,235:2477-2491.DOI.org/10.1016/j.cam.2010.11.001.
[4] 赵飞,陈建华,葛永斌.一维非定常对流扩散方程非均匀网格上的高阶紧致差分格式[J].西安理工大学学报,2013,29(4):475-480. ZHAO F,CHEN J H,GE Y B.A High order compact difference scheme on non-uniform grids for the 1D unsteady convection diffusion equation[J].Journal of Xi`an University of Technology,2013,29(4):475-480.
[5] PIAO X,CHOI H J,KIM S D,et al.A fast singly diagonally implicit Runge-Kutta method for solving 1D unsteady convection-diffusion equations[J].Numer Methods Partial Differential Eq,2013,30:788-812.DOI.org/10.1002/num.21832.
[6] WO S,CHEN B M,WANG J.A high-order Godunov method for one-dimensional convection-diffusion-reaction problems[J].Numer Methods Partial Differential Eq,2000,16:495-512.DOI.org/10.1002/1098-2426(200011)16:6<495:aid-num1>3.0.co;2-s.
[7] 魏剑英.求解对流扩散反应方程的一种隐式差分格式[J].四川理工学院学报(自然科学版),2011,24(5):580-582. WEI J Y.An implicit scheme of the 1D convection-diffusion-reaction equation[J].Journal of Sichuan University of Science & Engineering(Natural Science Edition),2011,24(5):580-582.
[8] LIAO W.A compact high-order finite difference method for unsteady convection-diffusion equation[J].Intern J Comput Meth Eng Sci Mech,2012,13:135-145.DOI.org/10.1080/15502287.2012.660227.
[9] 赵秉新.一种求解一维对流扩散反应方程的高阶紧致格式[J].重庆理工大学学报(自然科学版),2012,26(7),100-104. ZHAO B X.A High-order compact difference scheme for solving 1D convection-diffusion-reaction equation[J].Journal of Chongqin University of Technology(Natural Science),2012,26(7),100-104.
[10] 杨录峰,李春光.一种求解对流扩散反应方程的高精度紧致差分格式[J].宁夏大学学报(自然科学版),2013,34(2):101-109. YANG L F,LI C G.A High-order compact finite difference scheme for solving the convection diffusion reaction equations[J].Journal of Ningxia University(Natural Science Edition),2013,34(2):101-109
[11] 葛永斌,吴文权,田振夫.二维对流扩散方程的高精度全隐式多重网格方法[ J ].计算力学学报,2004,21(6):678-682. GE Y B,WU W Q,TIAN Z F.Multigrid method based on the high accuracy full implicit scheme of the convection diffusion equation[J].Chinese Journal of Computational Mechanics,2004,21(6):678-682.DOI:10.3969/j.issn.1007-4708.2004.06.007.
[12] 葛永斌,田振夫,吴文权.三维对流扩散方程的高精度全隐式多重网格方法[ J ].计算力学学报,2007,24(2):181-186. GE Y B,TIAN Z F,WU W Q.Multigrid method based on high accuracy full implicit scheme of 3D convection diffusion equation[J].Chinese Journal of Computational Mechanics,2007,24(2):181-186.DOI:10.3969/j.issn.1007-4708.2007.02.010.
文章导航

/

〈 〉